Remeron and Hair Loss

My sister has broken up with her boyfriend and it totally devastated her, so she went to a psychiatrist and he prescribed her Remeron.

She has very thick and beautiful hair. Will taking Remeoron cause her to lose her hair?

Are Remeron and hair loss are connected? Please let me know about Remeron side effects.

2 Answers to “Remeron and Hair Loss”

  1. Corey Says:

    No, Remeron and hair loss are not connected, so taking Remeron is not a known reason for hair loss or hair thinning.

    Remeron (Mirtazapine) main side effects are:
    * Increased appetite (which might cause weight gain)
    * Dizziness
    * Weakness
    * Dry mouth
    * Constipation

  2. Will Says:

    Hair loss is not considered to be a main side effect of taking Remeron.
    Some people have reported some hair loss while taking this drug, but statistically no connection between Remeron and hair loss was discovered.